Nifedical XL - What can I do about a severe headache from this medicine while breastfeeding?

Answers (1)

21 Jan 2012

Nifedipine is passed through breast milk. Because of the potentially serious side effects that could occur in the nursing infant, the manufacturer of the drug does not recommend that nifedipine be used in breastfeeding women.

You could ask you doc to change you med so that its not harmful to you or your baby, please speak to him/her ASAP, thanks.

Take care, best wishes!

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What happens if you take benicar and you dont have high blood pressure?

i had a headache, and i thought i was taking an asprin but it turned out to be benicar and i have been drinking as well. i would like to know whats ...

1 answer 6 Aug 2009

I was just prescribed this medicine after a doctors visit for another issue?

It really wasn't too much of a surprise since my blood pressure readings have been high for quite some time and also it runs in my family. What ...

1 answer 31 Dec 2009

Hypertension - has anyone had high blood pressure while taking Yaz?

I have been on Yaz for 2 years. I have had severe headaches since taking the medicine. I recently went to an urgent care clinic because my headache ...

1 answer 28 Feb 2011

Celexa & Tri-Previfem = High Blood Pressure & Migraines in Young Adults?

I'm a 27 year old female (130 lbs) currently suffering with severe headaches and high blood pressure (averaging 145/93). I've been ...

2 answers 30 Dec 2011

Adhd and high blood pressure?

Hi I have a question maybe someone can help me with i take ritalin ir and concentra as well as lisinapro for blood pressure and notice i get ...

2 answers 9 Mar 2012